Alert archive / Indiana / River Flood Warnings in 2011
River Flood Warning 152, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at May 27, 2011, 7:41 AM EDT for Shelby County, Indiana. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2011, 7:41 AM EDT (11:41 UTC)
- Expired
- May 28, 2011, 10:15 AM EDT
- In force
- 27 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- Minor
County Shelby County, IN
The radar
The Indianapolis radar (KIND), 47 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Blue River (IN) at Shelbyville (SBVI3).
- Action stage
- 9 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03361500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
400 WGUS43 KIND 271141 FLWIND FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 741 AM EDT FRI MAY 27 2011 ...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL INDIANA... BIG BLUE RIVER...TIPPECANOE RIVER... .LOWLAND FLOODING DEVELOPED THURSDAY NIGHT ALONG THE BIG BLUE AND TIPPECANOE RIVERS IN CENTRAL INDIANA. FLOODING ALONG THE BIG BLUE RIVER IS BEING AGGRAVATED BY A LARGE NUMBER OF TREES BLOWN INTO THE RIVER IN THE MORRISTOWN AREA FROM STORMS ON WEDNESDAY. FLOODING WILL END ON BOTH RIVERS BY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC145-271741- /O.NEW.KIND.FL.W.0152.110527T1141Z-110528T1658Z/ /SBVI3.1.ER.110527T0657Z.110527T1800Z.110528T0458Z.NO/ 741 AM EDT FRI MAY 27 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE BIG BLUE RIVER AT SHELBYVILLE. * UNTIL SATURDAY AFTERNOON. * AT 6:45 AM FRIDAY THE STAGE WAS 13.5 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.9 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TOMORROW. * AT 13.5 FEET...FLOODING AFFECTS BOGGSTOWN ROAD NEAR SEWAGE PLANT. CONSIDERABLE FLOODING OF AGRICULTURAL FIELDS SOUTH OF BOGGSTOWN ROAD. LOWLAND FLOODING OCCURRING ALONG THE BIG BLUE RIVER IN JOHNSON COUNTY. $$ INC015-157-181-271740- /O.NEW.KIND.FL.W.0153.110527T1141Z-110528T0200Z/ /DLPI3.1.ER.000000T0000Z.110527T0400Z.110527T2000Z.NO/ 741 AM EDT FRI MAY 27 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE TIPPECANOE RIVER NEAR DELPHI. * UNTIL THIS EVENING. * AT 6:00 AM FRIDAY THE STAGE WAS 8.3 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * AT 8.0 FEET...LOW AGRICULTURAL LANDS...RIVER PARKS AND A FEW LOCAL ROADS FLOOD ALONG THE TIPPECANOE RIVER. OAKDALE PUBLIC ACCESS SITE FLOODED. $$
1 follow-up statement
405 WGUS83 KIND 271617 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1217 PM EDT FRI MAY 27 2011 ...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN INDIANA... BIG BLUE RIVER...EAST FORK WHITE RIVER...EEL RIVER...MUSCATATUCK RIVER...WABASH RIVER...WHITE RIVER... .WIDESPREAD LOWLAND RIVER FLOODING HAS RETURNED TO WESTERN...CENTRAL AND PORTIONS OF SOUTHERN INDIANA. FLOODING WILL CONTINUE THROUGH THE MEMORIAL DAY WEEKEND AND FOR SOUTHWEST INDIANA AND SOUTHEAST ILLINOIS THROUGH THE FIRST WEEK OF JUNE. EARLY FRIDAY AFTERNOON MOST RIVERS CONTINUED TO RISE WHILE SMALL STREAMS WERE SLOWLY BEGINNING TO RECEDE IN CENTRAL INDIANA. THE WABASH RIVER NORTH OF INTERSTATE 70...WHITE RIVER IN SOUTHWEST INDIANA AND THE EAST FORK WHITE RIVER WILL CREST BY TUESDAY. FLOOD CRESTS ALONG THE WABASH RIVER FROM HUTSONVILLE TO NEW HARMONY OCCUR THE FIRST WEEK ON JUNE. FLOODING WILL LAST FROM 1 TO AS MANY AS 7 DAYS. PROLONGED AND DOUBLE CRESTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC145-281415- /O.EXT.KIND.FL.W.0152.000000T0000Z-110528T1415Z/ /SBVI3.1.ER.110527T0657Z.110527T1800Z.110528T0215Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING CONTINUES FOR THE BIG BLUE RIVER AT SHELBYVILLE. * UNTIL SATURDAY MORNING. * AT 11:45 AM FRIDAY THE STAGE WAS 13.8 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * AT 14.0 FEET...FLOODING BEGINS TO AFFECT BUSINESS AND RESIDENTIAL PROPERTY. WEST WASHINGTON AVENUE EAST OF RENDERING PLANT BEGINS TO FLOOD. IN WINTER AND SPRING, PERSONS ARE NOT TOO CONCERNED. THIS LEVEL IS RATHER UNUSUAL FOR SUMMER. $$ INC005-071-271647- /O.CAN.KIND.FL.W.0146.000000T0000Z-110528T1200Z/ /BAKI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING IS CANCELLED FOR THE EAST FORK WHITE RIVER AT COLUMBUS. * AT 11:00 AM FRIDAY THE STAGE WAS 6.7 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 7.5 FEET TOMORROW MORNING. * AT 8 FEET...THE RIVER IS AT AN UNUSUALLY HIGH LEVEL. TELLMAN ROAD BEGINS TO FLOOD JUST SOUTHWEST OF INDIANAPOLIS ROAD. HIGH WATER BEGINS TO AFFECT MILL RACE PARK. $$ INC071-093-175-281616- /O.EXT.KIND.FL.W.0139.000000T0000Z-110531T1100Z/ /SERI3.1.ER.110527T0240Z.110528T1200Z.110530T2300Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING CONTINUES FOR THE EAST FORK WHITE RIVER AT SEYMOUR. * UNTIL TUESDAY MORNING. * AT 11:00 AM FRIDAY THE STAGE WAS 14.4 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * AT 15.0 FEET...LOWLAND AGRICULTURAL FLOODING IN PROGRESS. COUNTY ROAD 725 N (NEAR ROCKFORD) FLOODS. INDIANA 258 EAST OF CORTLAND MAY FLOOD. $$ INC093-101-271647- /O.CAN.KIND.FL.W.0147.000000T0000Z-110527T1617Z/ /BEDI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING IS CANCELLED FOR THE EAST FORK WHITE RIVER NEAR RIVERVALE. * AT 10:00 AM FRIDAY THE STAGE WAS 14.1 FEET. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 18.1 FEET TUESDAY EARLY AFTERNOON. * AT 17.5 FEET...WHITE RIVER ROAD SOUTH OF FORT RITNER MAY BE PASSABLE BY HIGH CLEARANCE VEHICLES. DRIVING THROUGH FLOOD WATERS IS NOT RECOMMENDED. $$ INC071-093-175-281616- /O.CON.KIND.FL.W.0148.000000T0000Z-000000T0000Z/ /WHLI3.1.ER.000000T0000Z.110530T1847Z.000000T0000Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING CONTINUES FOR THE MUSCATATUCK RIVER AT WHEELER HOLLOW. * UNTIL FURTHER NOTICE. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 18.5 FEET MONDAY EARLY AFTERNOON. * AT 18.0 FEET...FLOODS AREA IN A FEW LOW SPOTS AND WOODLAND AREAS ALONG THE RIVER. RESIDENTIAL PROPERTY IS NOT DIRECTLY AT THIS POINT. $$ INC035-095-271647- /O.CAN.KIND.FL.W.0149.000000T0000Z-110528T1243Z/ /MIEI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT MUNCIE. * AT 8:00 AM FRIDAY THE STAGE WAS 8.1 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.1 FEET. THE RIVER WILL FALL TO 7.2 FEET BY . * AT 8.0 FEET...LOWLAND FLOODING BEGINS IN CITY PARKS AND RESIDENTIAL BACKYARDS. $$ INC057-095-271647- /O.CAN.KIND.FL.W.0150.000000T0000Z-110528T1200Z/ /ANDI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT ANDERSON. * AT 8:00 AM FRIDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 9.1 FEET THIS AFTERNOON. * AT 9.0 FEET...LOCAL PARKS BEGIN TO FLOOD. $$ INC055-119-281616- /O.EXT.KIND.FL.W.0140.000000T0000Z-110530T0700Z/ /SPNI3.1.ER.110528T2200Z.110529T0000Z.110529T1900Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT SPENCER. * UNTIL LATE SUNDAY NIGHT. * AT 11:30 AM FRIDAY THE STAGE WAS 13.0 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 14.1 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON. * AT 14.0 FEET...LOWLAND FLOODING BEGINS IN THE SPENCER AND GOSPORT AREAS. THE RIVER BEGINS TO BACKUP RATTLESNAKE, FALL, MCCORMICKS, LIMESTONE, BIG AND BEAN BLOSSOM CREEKS. SPENCER PUBLIC ACCESS SITE BEGINS TO FLOOD. $$ INC027-055-083-281616- /O.EXT.KIND.FL.W.0141.000000T0000Z-110531T1700Z/ /ELLI3.1.ER.000000T0000Z.110528T0600Z.110531T0500Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT ELLISTON. * UNTIL TUESDAY AFTERNOON. * AT 8:00 AM FRIDAY THE STAGE WAS 19.0 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. * AT 20.0 FEET...RIVER ROAD NORTH OF GREENE CR 150 W IS FLOODED. LOW AGRICULTURAL FIELDS FLOOD. $$ INC027-055-083-281616- /O.EXT.KIND.FL.W.0142.000000T0000Z-110530T2200Z/ /NWBI3.1.ER.110527T1312Z.110528T0600Z.110530T1000Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT NEWBERRY. * UNTIL MONDAY EVENING. * AT 11:00 AM FRIDAY THE STAGE WAS 13.1 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * AT 15.0 FEET...MOST LOWLANDS FLOOD. A FEW INCHES OF WATER ON COUNTY ROAD 600W JUST NORTH OF THE RIVER IN MARY LONG CUTOFF AREA. $$ INC027-051-083-125-281616- /O.EXT.KIND.FL.W.0143.000000T0000Z-110601T2200Z/ /FREI3.1.ER.000000T0000Z.110529T0600Z.110601T1000Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT EDWARDSPORT. * UNTIL WEDNESDAY EVENING. * AT 7:30 AM FRIDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.0 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * AT 18.0 FEET...OLD VINCENNES ROAD AND STATE ROAD 358 IN DAVIESS COUNTY AND SCHAEFER ROAD IN KNOX COUNTY ARE IMPASSABLE. HIGH WATER AFFECTS AGRICULTURAL BOTTOMLANDS. DURING AGRICULTURAL SEASON THIS LEVEL IS OF CONCERN TO FARMERS ON THE UNPROTECTED AREAS ALONG THE RIVER. HIGH WATER AFFECTS RIVER CABINS. $$ ILC185-INC027-051-083-125-281616- /O.EXT.KIND.FL.W.0144.000000T0000Z-110603T0300Z/ /PTRI3.1.ER.110527T1500Z.110530T0600Z.110602T1500Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT PETERSBURG. * UNTIL THURSDAY EVENING. * AT 11:30 AM FRIDAY THE STAGE WAS 16.0 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.2 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY MORNING. * AT 18.0 FEET...LOWLAND FLOODING BEGINS TO FLOOD SEVERAL PIKE COUNTY ROADS. MANY OF THE FOLLOWING COUNTY ROADS BEGIN TO FLOOD AROUND THIS LEVEL...EAST OF SR 57 INCLUDE CR 750N...CR 600N AND CR 1000E. PIKE COUNTY ROAD SUBJECT TO FLOODING WEST OF SR 57 INCLUDE...CR 250 W...CR 400W...CR 675N...CR 700 N...CR 1000W...CR 900W...CR 700W AND CR 775W. $$ ILC185-INC051-083-281616- /O.EXT.KIND.FL.W.0145.110528T1100Z-110603T0900Z/ /HAZI3.1.ER.110528T1100Z.110531T0000Z.110602T2100Z.NO/ 1217 PM EDT FRI MAY 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY JUNE 03...THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT HAZLETON. * FROM SATURDAY MORNING TO FRIDAY JUNE 03. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 17.7 FEET MONDAY EVENING. * AT 17.5 FEET...FLOOD WATER IS NEAR OR STARTING ON POTTSVILLE ROAD. LOW BOTTOMLANDS ARE INCREASINGLY AFFECTED BY FLOOD WATERS. $$ INC045-121-157-165-171-281616- /O.CON.KIND.FL.W.0129.000000T0000Z-000000T0000Z/ /LAFI3.1.ER.110525T0039Z.110528T0000Z.000000T0000Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT LAFAYETTE. * UNTIL FURTHER NOTICE. * AT 11:30 AM FRIDAY THE STAGE WAS 19.4 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.7 FEET BY THIS EVENING THEN BEGIN FALLING. * AT 20.0 FEET...EXTENSIVE FLOODING INCREASES. FLOOD WATERS BEGIN TO COVER STAIR ROAD LOCATED ON THE SOUTHEAST SIDE OF THE RIVER JUST OFF SR 225 IN NE TIPPECANOE COUNTY. LOW PORTIONS OF BARTON BEACH RD IS FLOODED. SEVERAL RIVER RESIDENCES ARE NEARLY ISOLATED BY HIGH WATER. RIVER RESIDENCES NEAR INTERSTATE 65 ARE AFFECTED BY HIGH WATER. RIVER ROAD NEAR WABASH VALLEY HOSPITAL FLOODS. LOCAL ROADS BEGIN TO FLOOD IN THE GRANVILLE BRIDGE AREA. RIVER RESIDENTS BECOME CONCERNED. $$ INC045-121-165-171-281616- /O.EXT.KIND.FL.W.0131.000000T0000Z-110603T0900Z/ /CVGI3.1.ER.110525T2226Z.110529T1200Z.110602T2100Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT COVINGTON. * UNTIL FRIDAY JUNE 03. * AT 11:45 AM FRIDAY THE STAGE WAS 20.7 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.2 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON. * AT 23.0 FEET...FLOOD WATER IS AT CRITICAL HEIGHT FOR MOST AGRICULTURAL LEVEES. $$ INC121-165-167-281616- /O.EXT.KIND.FL.W.0132.000000T0000Z-110604T0600Z/ /MTZI3.1.ER.110526T0224Z.110530T0000Z.110603T1800Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT MONTEZUMA. * UNTIL SATURDAY JUNE 04. * AT 9:00 AM FRIDAY THE STAGE WAS 20.5 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.4 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EARLY AFTERNOON. * AT 20.0 FEET...PARK IN SOUTHERN MONTEZUMA BEGINS TO FLOOD. HIGHER BOTTOMLANDS BEGIN TO FLOOD. WATER BACKS UP MOST LOCAL TRIBUTARIES. RIVER WATER IS AT THE TOP OF SOME PRIVATE LEVEES. LOWEST COUNTY ROADS BEGIN TO FLOOD. PARK COUNTY ROAD 75 WEST BEGINS TO FLOOD. $$ INC121-165-167-281616- /O.EXT.KIND.FL.W.0133.000000T0000Z-110602T1800Z/ /CLNI3.1.ER.000000T0000Z.110530T0000Z.110602T0600Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT CLINTON. * UNTIL THURSDAY AFTERNOON. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 21.4 FEET SUNDAY EVENING. * AT 21.0 FEET...LOWLAND FLOODING IN PROGRESS. RIVER WATER RUNS THROUGH THE CITY OF CLINTON'S WASTEWATER TREATMENT PLANT. $$ ILC023-033-INC153-167-281616- /O.EXT.KIND.FL.W.0134.000000T0000Z-110605T0100Z/ /HUFI3.1.ER.110526T1100Z.110531T0600Z.110604T1300Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT TERRE HAUTE. * UNTIL SATURDAY JUNE 04. * AT 10:00 AM FRIDAY THE STAGE WAS 17.3 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SATURDAY MORNING. * AT 19.5 FEET...POTTSVILLE STREET JUST NORTHWEST OF TERRE HAUTE IS FLOODED. LOWLAND FLOODING IN PROGRESS WITH SEVERAL RIVER ROADS FLOODED IN CLARK COUNTY ILLINOIS. $$ ILC033-101-INC083-153-281616- /O.CON.KIND.FL.W.0135.000000T0000Z-000000T0000Z/ /HUTI2.1.ER.000000T0000Z.110601T1200Z.000000T0000Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT HUTSONVILLE. * UNTIL FURTHER NOTICE. * AT 8:00 AM FRIDAY THE STAGE WAS 18.1 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY EARLY THURSDAY MORNING THEN BEGIN FALLING. * AT 22.0 FEET...RIVER CABINS BECOME ISOLATED. BASEMENT FLOODING BEGINS IN HUTSONVILLE. EXTENSIVE AGRICULTURAL FLOODING IS IN PROGRESS. HIGHER ILLINOIS RURAL ROADS IN EASTERN CLARK AND CRAWFORD COUNTIES FLOOD. $$ ILC033-101-INC083-153-281616- /O.CON.KIND.FL.W.0136.000000T0000Z-000000T0000Z/ /RVTI3.1.ER.110526T2112Z.110602T0600Z.000000T0000Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT RIVERTON. * UNTIL FURTHER NOTICE. * AT 11:00 AM FRIDAY THE STAGE WAS 16.5 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.8 FEET BY EARLY THURSDAY MORNING THEN BEGIN FALLING. * AT 20.0 FEET...EXTENSIVE FLOODING IS IN PROGRESS. HIGHER RURAL ROADS BEGIN TO FLOOD. HIGH WATER ISOLATES MANY RIVER CABINS. SEEP WATER BECOMES A PROBLEM. $$ ILC101-185-INC083-281616- /O.EXT.KIND.FL.W.0137.110530T1200Z-110606T1400Z/ /VCNI3.1.ER.110530T1200Z.110603T1200Z.110606T0200Z.UU/ 1217 PM EDT FRI MAY 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY JUNE 06...THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT VINCENNES. * FROM MONDAY MORNING TO MONDAY JUNE 06. * AT 11:45 AM FRIDAY THE STAGE WAS 13.7 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 18.4 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY BEFORE MIDNIGHT. * AT 18.0 FEET...AGRICULTURAL LANDS AND SOME OIL FIELDS FLOOD. SEVERAL TOWNSHIP ROADS ABOUT 1.25 MILES SOUTH OF ST. FRANCESVILLE AND RIVER ROAD BETWEEN BILLETT ROAD AND LINCOLN MEMORIAL BRIDGE IN LAWRENCE COUNTY ARE FLOODED. EXTENSIVE FLOODING OF KIMMELL PARK AT VINCENNES. $$ ILC047-059-185-193-INC051-083-129-281616- /O.EXT.KIND.FL.W.0138.110528T2000Z-110606T1800Z/ /MCRI2.1.ER.110528T2000Z.110602T1800Z.110606T0600Z.NO/ 1217 PM EDT FRI MAY 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY JUNE 06...THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT MOUNT CARMEL. * FROM SATURDAY AFTERNOON TO MONDAY JUNE 06. * AT 11:00 AM FRIDAY THE STAGE WAS 16.5 FEET. * FLOOD STAGE IS 19.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 21.4 FEET BY THURSDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * AT 21.0 FEET...RIVER ROAD IN THE MOUNT CARMEL, ILLINOIS AREA BEGINS TO FLOOD. LOWLAND FLOODING IN PROGRESS. A FEW LOCAL RIVER ROADS ARE CLOSED BY HIGH WATER. DURING JUNE 2010...BACKWATER FROM THE WABASH RIVER WAS NOTED ON THE BON PAS RIVER GAGE NEAR BROWNS ILLINOIS. $$ INC021-055-271647- /O.CAN.KIND.FL.W.0151.000000T0000Z-110528T0700Z/ /BOLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1217 PM EDT FRI MAY 27 2011 THE FLOOD WARNING IS CANCELLED FOR THE EEL RIVER AT BOWLING GREEN. * AT 11:00 AM FRIDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 12.5 FEET. THE RIVER WILL FALL TO 9.2 FEET BY . $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at May 27, 6:57 AM EDT, 44 minutes earlier.
Area forecast discussion, May 27, 6:57 AM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 657 AM EDT FRI MAY 27 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS...AN UPPER LOW PRESSURE SYSTEM OVER CENTRAL INDIANA WILL FINALLY MOVE EAST OF THE AREA. BEFORE IT DOES COULD SEE SOME BRIEF DRIZZLE OR PATCHY FOG BUT THESE SHOULD DISSIPATE BY AROUND 15Z AS THE INFLUENCE OF THE UPPER LOW WANES. DRY WEATHER WILL TAKE ITS PLACE MOMENTARILY BUT CHANCES FOR THUNDERSTORMS START UP AGAIN BY SATURDAY AS A FRONT FORMS ACROSS CENTRAL INDIANA. BY SUNDAY AN UPPER RIDGE BUILDS IN AND THIS SHOULD MAKE THE WEATHER WARM AND DRY. && .NEAR TERM /TODAY/... SEE SOME PATCHY FOG/LIGHT DRIZZLE POTENTIAL THIS MORNING WITH THE UPPER LOW OVERHEAD AND SLOWLY MOVING EAST. CURRENT LOW CLOUDS COULD REACH THE GROUND WITH LIGHT WINDS AND PRODUCE SOME FOG AROUND THE AREA. FORECAST FOCUS IS ON TEMPERATURES AND CLOUD COVER. WITH THE UPPER LOW FINALLY MOVING TO THE EAST OF INDIANA SHOULD SEE CLOUDS START TO BREAK BY LATE MORNING. HOWEVER CONVECTIVE TEMPERATURES FOR TODAY ARE ONLY IN THE MID 50S TO AROUND 60 /WHICH SHOULD BE REACHED/ SO EXPECT THAT CLOUDS WILL FILL BACK IN DURING THE AFTERNOON TO KEEP MOSTLY CLOUDY SKIES OVER THE AREA FOR THE MAJORITY OF THE DAY. FOR TEMPERATURES USED A MODEL CONSENSUS WITH THE MAV NUMBERS TOO HIGH AND THE MET LOOKING TOO LOW BASED ON 850 MB TEMPERATURES AND THE UPSTREAM HIGHS FROM YESTERDAY. && .SHORT TERM /TONIGHT THROUGH SUNDAY/... FORECAST FOCUS IS ON POPS FOR SATURDAY THEN TEMPERATURES SUNDAY. MODELS ARE IN GOOD AGREEMENT ON THE PATTERN SO WILL USE A BLEND. FOR TONIGHT LOOKS LIKE WEAK RIDGING ALOFT. A WARM FRONT WILL START TO FORM TO THE WEST OUT OF A LOW PRESSURE SYSTEM SWINGING THROUGH THE TEXAS PANHANDLE BUT IT SHOULD STAY WEST ENOUGH TO KEEP THE AREA DRY. 850 MB TEMPERATURES SHOULD BE A FEW DEGREES HIGHER THAN THOSE THIS MORNING SO CONSENSUS LOWS IN THE MID 50S LOOK GOOD. ON SATURDAY THE FRONT STARTS TO REALLY TAKE SHAPE AND ARRIVES IN CENTRAL INDIANA. BROUGHT POPS IN GRADUALLY FROM THE NORTHWEST AND SPREAD THEM ACROSS. SHOULD HAVE SOME INSTABILITY AND A LOW LEVEL JET SETTING UP BY THE EVENING HOURS BUT WITH RIDGING BUILDING ALOFT AND THE WARM FRONT GETTING NORTH OF THE AREA BY THEN THINK SEVERE POTENTIAL IS VERY LIMITED AND THUS JUST THINKING GENERAL THUNDER WITH THE HIGHEST POPS ALONG AND NORTH OF THE BOUNDARY. FOR SATURDAY NIGHT AGAIN LIMITED THE HIGHEST POPS TO NEAREST TO THE EXPECTED FRONTAL LOCATION ACROSS NORTHERN INDIANA. SUNDAY RIDGING BUILDS OVER THE AREA AND THE WARM FRONT SHOULD BE NORTH OF THE AREA LEAVING LITTLE TO NOTHING IN THE WAY OF FORCING. WHILE MET AND MAV MOS ARE BOTH SHOWING A 20 PERCENT POP...FORECAST SOUNDINGS SHOW CONVECTIVE TEMPERATURES OF AROUND 90 IN THE MORNING TO AROUND 100 IN THE AFTERNOON AND THESE WILL JUST NOT BE MET. THUS LEFT DRY FORECAST GOING AND KEEPING CLOUD COVER SUNNY TO MOSTLY SUNNY. WITH GOOD SOUTHERLY/SOUTHWESTERLY FLOW WILL SEE HIGHER RELATIVE HUMIDITIES FROM THE GULF AIR. GREAT WARM ADVECTION AT 850 MB AND LOTS OF SUNSHINE SHOULD ALLOW HIGH TEMPERATURES TO JUMP TO NEAR 90. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/... BASICALLY LONG RANGE MODELS ARE IN GOOD AGREEMENT SO WENT WITH HPC GUIDANCE WHICH BASICALLY USES A BLEND OF THE EURO/GFS/GEM GLOBAL. FEW CHANGES TO GOING FORECAST AS A RIDGE BUILDS IN SUNDAY INTO TUESDAY...WITH CHANCE LOW CHANCE OF STORMS RETURNING TUESDAY NIGHT OR WEDNESDAY AS FLOW ALOFT BECOMES MORE NORTHWEST. OTHERWISE THE EXTENDED FORECAST CAN GENERALLY BE CHARACTERIZED AS DRY. HPC GUIDANCE CONTINUES TO KEEP THOSE REALLY WARM TEMPS/DEW POINTS IN THE FORECAST AFTER THE WARM FRONT PASSES. /HIGHS AROUND 90 MON & TUE!/ AND BASED ON WHAT HAS HAPPENED IN THESE PAST SOUTHWEST FLOW SITUATIONS UNDER MOSTLY CLEAR SKIES...AGREE WITH THIS THINKING. && .AVIATION.../FOR 271200Z TAF ISSUANCE/... LOW PRESSURE OVER OHIO WILL DISSIPATE BY EVENING. HIGH PRESSURE CONSOLIDATING OVER THE EASTERN SEABOARD WILL CAUSE A SOUTHWEST FLOW TO GRADUALLY DEVELOP OVER THE AREA TONIGHT INTO SATURDAY. MOISTURE TRAPPED NEAR THE LOW WILL CAUSE WIDESPREAD LIFR CEILINGS EARLY IN THE PERIOD. UNDER DAYTIME HEATING THESE WILL LIFT TO MVFR BY LATE MORNING...AND THEN VFR LATE IN THE AFTERNOON. NEAR SUNDOWN THE LOWER CLOUDS SHOULD BREAK BUT THERE WILL BE AN OVERCAST AROUND 20 THOUSAND FEET. LITTLE FOG FORMED UNDER THE CLOUDS LAST NIGHT...AND LITTLE WILL FORM UNDER THE CLOUDS FOR THE UPCOMING NIGHT. AS A RESULT...VISIBILITIES MAINLY P6SM FOR THE PERIOD. WINDS SOMEWHAT VARIABLE WITH SPEEDS LESS THAN 6 KNOTS. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM....SMF AVIATION...JK
Hazardous weather outlook, May 27, 4:41 AM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 441 AM EDT FRI MAY 27 2011 INZ021-028-029-035-039>041-043-044-051>053-060-061-064-067>071- 280845- CARROLL-WARREN-TIPPECANOE-FOUNTAIN-HAMILTON-MADISON-DELAWARE- VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE-BARTHOLOMEW-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON- 441 AM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. EXTENSIVE LOWLAND RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE WHITE...EAST FORK OF THE WHITE...EEL...MUSCATATUCK...TIPPECANOE...AND WABASH RIVERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE AGAIN ON SATURDAY. ALTHOUGH AN ISOLATED SEVERE STORM MAY BE POSSIBLE...WIDESPREAD SEVERE STORMS ARE NOT EXPECTED. LIGHTNING IS A THREAT FROM ANY STORM THAT FORMS. MORE STORMS ARE POSSIBLE ON WEDNESDAY. IT IS TOO SOON TO DETERMINE IF SEVERE STORMS WILL BE POSSIBLE. THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM SUNDAY INTO MIDWEEK. RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE WHITE...EAST FORK OF THE WHITE...EEL...MUSCATATUCK...TIPPECANOE...AND WABASH RIVERS THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ030-031-036>038-042-045>049-054>057-062-063-065-072-280845- CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-RANDOLPH-PUTNAM-HENDRICKS- MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN- DECATUR-JENNINGS- 441 AM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE AGAIN ON SATURDAY. ALTHOUGH AN ISOLATED SEVERE STORM MAY BE POSSIBLE...WIDESPREAD SEVERE STORMS ARE NOT EXPECTED. LIGHTNING IS A THREAT FROM ANY STORM THAT FORMS. MORE STORMS ARE POSSIBLE WEDNESDAY. IT IS TOO SOON TO DETERMINE IF SEVERE STORMS WILL BE POSSIBLE. THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM SUNDAY INTO MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) CP
In the hours before
Special weather statement, May 27, 5:24 AM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 524 AM EDT FRI MAY 27 2011 INZ021-028>031-035>049-051>057-060>065-067>072-271130- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 524 AM EDT FRI MAY 27 2011 ...HOT HUMID WEATHER EXPECTED FOR PART OF THE HOLIDAY WEEKEND... HIGH TEMPERATURES IN THE UPPER 80S TO LOW 90S ALONG WITH HUMID CONDITIONS WILL LEAD TO HEAT INDEX VALUES IN THE LOW TO MIDDLE 90S FOR SUNDAY THROUGH TUESDAY. HEAT INDICES THIS HIGH ARE A LITTLE UNUSUAL FOR THIS EARLY IN THE YEAR. PEOPLE SPENDING TIME OUTDOORS ON THESE DAYS ARE URGED TO TAKE THE PROPER PRECAUTIONS TO AVOID HEAT RELATED ILLNESS SUCH AS WEARING LIGHTWEIGHT...LIGHT COLORED CLOTHING AND DRINKING PLENTY OF WATER OR OTHER NON-ALCOHOL OR DECAFFEINATED FLUIDS.
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:41 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 3 days |
Nearby
River Flood Warnings in Indiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.